Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Have high serum creatinine levels and increased protein output in urine. Have hypertension. On ecosprin, amolpin and resuvas. Will telma help?

Hello doctor, I have had a serum creatinine level of 1.58 with protein output in urine at 390mg. My blood pressure was at 140/90last week.I am taking amlopin 2.5mg along with ecosprin . And resuvas. Last week I was asked to take telma 20mg and get another test for creatinine done. Please let me know if telma would help my problem and what are the indications of these readings on the kidneys. My GFR was 93. Thanks
Asked On : Mon, 10 Sep 2012
Answers:  1 Views:  284
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
UR CREATININE IS BORDER LINE
UR HYPERTENSIVE TOO
DID EVER CHECK UR BLOOD SUGAR
GET FEW INVESTIGATION DONE
USG ABDOMEN TO RULE OUT KIDNEY SIZE
RENAL FUNCTION TEST TO BE REPEATED MINIMUM ONCE IN S MONTH
BLOOD SUGAR FASTING AND POSTPRINDAL
HBA1C
TREATMENT
CONTINUE ANTIHYPERTENSIVE DRUGS
TAB.ACILOC 150 MG ONCE A DAY

ADVISE
MAINTAIN BLOOD PRESSURE WITHIN NORMAL LIMITS
MAINTAIN URINE OUTPUT

IF BLOODSUGAR DEARRANGE THEN VISIT TO PHYSICIAN
NEPHROLOGIST OPINION
Answered: Mon, 10 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor